See Alike in...

Alike App

Browser

Wanderprone

287d

Anybody have a LOT of sweating while being on Wellbutrin?

    • enbypup

      73d

      some meds have the ability to make peoples body temperatures have different tolerances- like some of the meds I'm on (including Wellbutrin) have made me more heat intolerant. i do tend to get warm really quickly and find myself sweating more than previously.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user reported experiencing increased sweating after starting Wellbutrin, noticing the side effects about 24 hours in. Another user mentioned experiencing extreme body heat while trying to sleep at night, which could potentially lead to sweating, while taking 200mg of Wellbutrin SR twice a day.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion